Each Tablet contains: "Mefenamic Acid IP 100 mg Paracetamol IP 250 Mg"Mefenamic Acid IP 100 mg Paracetamol IP 250 MgIt comes under the NSAID(Non steroidal anti inflamatory drug). The moderate pain caused due to rheumatoid arthritis is effectively treated with this medicine. It's a strong antipyretic and neuroprotective oxidative. It's a best medication for children while they suffer pain in the body or fever.
Kervi P2- Best used for children in pain and fever.